Existence Results for A Nonlocal Problem Involving the p(x)-Laplacian
Pure and Applied Mathematics Journal
Volume 2, Issue 1, February 2013, Pages: 20-27
Received: Jan. 14, 2013; Published: Feb. 20, 2013
Views 3412      Downloads 204
Mustafa Avci, Department of Mathematics, Dicle University, Diyarbakir, Turkey
Article Tools
Follow on us
In the present paper, we deal with two different existence results of solutions for a nonlocal elliptic Dirichlet boundary value problem involving p(x)-Laplacian. The first one is based on the Brouwer fixed point theorem and the Galerkin method which gives a priori estimate of a nontrivial weak soltion. The second one is based on the variational methods. By using Mountain-Pass theorem, we obtain at least one nontrivial weak soltion.
p(x)-Laplacian; Nonlocal Problem; Fixed Point Theorem; Galerkin Method; Variational Methods Moun-tain-Pass Theorem
To cite this article
Mustafa Avci, Existence Results for A Nonlocal Problem Involving the p(x)-Laplacian, Pure and Applied Mathematics Journal. Vol. 2, No. 1, 2013, pp. 20-27. doi: 10.11648/j.pamj.20130201.13
S. N. Antontsev, J. F. Rodrigues, "On stationary ther-mo-rheological viscous flows", Ann. Univ. Ferrara, Sez. 7, Sci. Mat., vol.52, pp. 19-36, 2006.
M. Avci , B. Cekic, R. A. Mashiyev , "Existence and multip-licity of the solutions of the p(x)-Kirchhoff type equation via genus theory", Math. Methods in the Applied Sciences, vol. 34 (14) , pp.1751-1759, 2011.
B. Cekic, A. V. Kalinin, R. A. Mashiyev, M. Avci, "L^{p(x)}(Ω)-estimates of vector fields and some applica-tions to magnetostatics problems", Journal of Math. Analysis and Appl., vol. 389 (2), pp. 838-851, 2012.
F. J. S. A. Corrêa, G. M. Figueiredo, "On a elliptic equation of p-kirchhoff type via variational methods", Bull. Austral. Math. Soc., vol. 74, pp.263-277, 2006.
G. Dai, D. Liu, "Infinitely many positive solutions for a p(x)-Kirchhoff-type equation", J. Math. Anal. Appl., vol.359 (2), pp.704-710, 2009.
G. Dai, R. Hao, "Existence of solutions for a p(x)-Kirchhoff-type equation", J. Math. Anal. Appl., vol. 359 (2), pp. 275-284, 2009.
X. L. Fan., "On nonlocal p(x)-Laplacian Dirichlet problems", Nonlinear Anal. vol.72, pp. 3314-3323, 2010.
X. L. Fan, D. Zhao, "On the spaces L^{p(x)}and W^{m,p(x)}", J. Math. Anal. Appl., vol. 263, pp. 424-446, 2001.
X. Fan, Q. H. Zhang, "Existence of solutions for p(x)-Laplacian Dirichlet problems", Nonlinear Anal., vol. 52, pp. 1843-1852, 2003.
P. A. Hästö, "On the variable exponent Dirichlet energy integral", Comm. Pure Appl. Anal., vol. 5 (3), pp. 413-420, 2006.
X. He, W. Zou, "Infinitely many positive solutions for Kir-chhoff-type problems", Nonlinear Anal. vol. 70, pp. 1407-1414, 2009.
S. Kesavan, Topics in Functional Analysis and Applications, Wiley, NewYork, 1989.
G. Kirchhoff, Mechanik, Teubner, Leipzig, 1883.
O. Kovăčik, J. Răkosnik, "On spaces L^{p(x)} and W^{1,p(x)}", Czechoslovak Math. J. vol. 41 (116), pp. 592-618, 1991.
T. F. Ma, "Remarks on an elliptic equation of Kirchhoff type", Nonlinear Anal., vol. 63, pp. 1967-1977, 2005.
H. Ma, G. Dai, "Existence results for a variable exponent elliptic problem via topological method", Boundary Value Problems, vol. 2012:99. doi:10.1186/1687-2770-2012-99.
M. Mihăilescu, V. Rădulescu, "On a nonhomogeneous qua-silinear eigenvalue problem in Sobolev spaces with variable exponent", Proceedings Amer. Math. Soc., vol. 135 (9), pp. 2929-2937, 2007.
S. Ogras, R. A. Mashiyev, M. Avci, Z. Yucedag, "Existence of Solutions for a Class of Elliptic Systems in ℝⁿ Involning (p(x),q(x))-Laplacian", Journal of Inequalities and Applica-tions, ID612938, pp.20, 2008.
M. Růžička, Electrorheological fluids: Modeling and Ma-thematical Theory, Lecture Notes in Mathematics, Sprin-ger-Verlag: Berlin, 2000.
M. Willem, Minimax Theorems, Birkhäuser, Boston, 1996.
F. Wang, Y. An, "Existence of Nontrivial Solution for a Nonlocal Elliptic Equation with Nonlinear Boundary Condi-tion", Boundary Value Problems Vol. 2009, Article ID 540360, 8 pages, doi:10.1155/2009/540360.
V.V. Zhikov, "Averaging of functionals of the calculus of variations and elasticity theory", Math. USSR. Izv., vol. 9, pp. 33-66, 1987
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186